# SDR REXA201906120861

- Difficulty date: June 2, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 0632024T3
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

445AB OUTER SKIN GOUGED AT LATTCHES.  REMOVED GOUGED DOUBLER AND REPLACED WITH NEW FABRICATED DOUBLER I.A.W. CRJ-200 CMM 71-12-01.
